Публикация №9036

Название публикацииON QUASIMODES OF SMALL DIFFUSION OPERATORS CORRESPONDING TO STABLE INVARIANT TORI WITH NONREGULAR NEIGHBORHOODS
Название на другом языке
Тип публикацииСтатья
ИзданиеASYMPTOTIC ANALYSIS
ИздательНе задан
ISBNНе задан
DOIНе задан
Год издания2005
Том43
Номер3
ГлаваНе задан
Страницы171-203
АннотацияНе задан
АвторыAlbeverio Sergio
и др.
ссылка в Internet
РИНЦ0
WoS0
Цитируемые
публикации авторов
ИПИ РАН

(1996) ASYMPTOTIC SPECTRAL ANALYSIS OF A SMALL DIFFUSION OPERATOR AND THE LIFE TIMES OF THE CORRESPONDING DIFFUSION PROCESS

(2000) SEMICLASSICAL ANALYSIS FOR DIFFUSIONS AND STOCHASTIC PROCESSES